# SDR CALA2014071100904

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MFEC INSP ON LT FRAMES BETWEEN STRINGER 8 & 9.  FOUND CRACK ON INBD FASTENER HOLE FRAME STATION 480L IAW MANUAL PART 6 53-30-00 PROCEDURE 7.  STATION 480L FRAME BETWEEN STRINGER 8L & 9L HAS BEEN REPAIRED IAW EA 5310-04716 REV G OP 2.
